Volume 10 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
Other MSP Journals
Author Index – F
Frankl, PĂ©ter
A simple proof of the Hilton–Milner theorem
Corrigendum to: Intersection theorems for (-1,0,1)-vectors and s-cross-intersecting families
On the domination number of a graph defined by containment
Shattered matchings in intersecting hypergraphs
Fukshansky, Leonid
Positive semigroups and generalized Frobenius numbers over totally real number fields